# SDR SWAA031084

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 67,492 hours, 74,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Pax  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD ENTRY DOOR SKIN CRACKED AT LOWER HINGE CUTOUT.  REPAIRED SKIN PER SWA ACO.
